# SDR AALA202202072177

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A300*
- Aircraft serial: 7157
- Aircraft time: 15,793 hours, 6,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M13982
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 13,263 hours, 5,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION ESCAPE SLIDE PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA. REPLACED ESCAPE SLIDE PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA.
